WIT Press


Application Of The Complete Eigenfunction Expansion Form Of The Green’s Function To A Scattering Problem

Price

Free (open access)

Paper DOI

10.2495/BE040431

Volume

37

Pages

10

Published

2004

Size

384 kb

Author(s)

T. Touhei

Abstract

The complete eigenfunction expansion form of the Green’s function for elastic layered media developed by the author is applied to a scattering problem. This form of the Green’s function is an extension of that presented by Lamb [1]. It clarifies the mathematical common frame between the residue terms and the branch line integrals of the Green’s function in terms of the energy integrals and eigenfunctions. The advantage of the usage of the complete eigenfunction expansion form of the Green’s function for the scattering problem is in that the possibility of analyzing the the scattering waves in terms of the eigenfunctions for the discrete and continuous spectra defined for the layered medium. Several numerical calculations are carried out to examine the properties of the scattering waves. Keywords: scatteri

Keywords